RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 15, Number 2  


Ordinary Differential Equations
Continuity of Bellman functions
A. V. Boltyanskii
195
Representation of fundamental matrices of Pfaffian systems with coefficients that have uniform asymptotic expansions
È. I. Grudo
199
Investigation in the large of a dynamical system in the presence of a given integral curve
R. M. Evdokimenko
215
The domain of definition of fractional powers of ordinary differential operators in Hölder spaces with weight
I. D. Evzerov
222
The boundedness and stability of the solutions of some nonlinear equations in Banach space
V. R. Kardashov
236
The integral curve of a complex homogeneous equation
N. N. Ladis
246
A congruence function in the vicinity of a structurally stable saddle
V. P. Nozdracheva
252
The behavior of the solutions of differential equations near invariant manifolds
G. S. Osipenko
262

Partial Differential Equations
A mixed problem for a class of equations of nonclassical type
A. I. Kozhanov
272
Strong and smooth solutions of certain boundary value problems for an elliptic-parabolic equation
T. I. Lanina
281
On the inverse problem of the total potential of mass
G. A. Pavlov
287
Absolute convergence of spectral expansions in generalized Besov classes
V. S. Serov
293
A duality category in the theory of Noetherian operators
A. P. Soldatov
303
The behavior of the solutions of the third mixed problem for second-order parabolic equations as $t\rightarrow \infty $
V. I. Ushakov
310
Over- and under-determined elliptic boundary value problems
B.-W. Schulze
321
A note on the normal solvability of elliptic variational inequalities
L. P. Yanovskii
327

Numerical methods
The solution of nonlinear problems with monotone discontinuous mappings
Ya. I. Al'ber, I. P. Ryazantseva
331

Short Communications
A boundary value problem for a third-order equation of mixed-composite type
D. Bazarov, M. M. Meredova
343
On the Dirichlet problem for a multidimensional elliptic system
G. V. Vasil'eva
345
On a boundary value problem for a nonstationary system that is connected with the Bicadze equation
V. I. Ermakov
348
Differential equations of probability distributions
V. I. Zubov
351
The spectrum of the Tricomi problem for a fourth-order equation of mixed type
T. Sh. Kal'menov
354
Addition theorems for “outer” harmonic functions in elliptic coordinates
Z. M. Narkun
357
Classes of local topological structures of the equilibrium state
M. E. Sagalovich
360
An evolutionary equation with an operator that generates a nonanalytic semigroup
Yu. T. Sil'chenko
363
A lemma on the growth for elliptic systems
E. G. Sitnikova
367
Existence and uniqueness theorems for the solutions of inverse problems for second-order equations of parabolic type
A. E. Uzlov
370
A boundary value problem for a parabolic-hyperbolic equation with an unknown line of type change
R. N. Khubiev
373
Determination of the density of a body from the given potential of an elliptic equation
V. G. Cherednichenko
376
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019